# SDR DALA2018071904575

- Difficulty date: July 9, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 116,656 hours, 16,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25G IS INOPERATIVE. FOUND FEMALE CONNECTOR DAMAGED. REINSTALLED CONNECTOR AND SECURED HARNESS, MCO/PLACARD REMOVED. SYSTEM OPERATION IS NORMAL.
